Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Bol loop isomorphic to all loop isotopes


Author: D. A. Robinson
Journal: Proc. Amer. Math. Soc. 19 (1968), 671-672
MSC: Primary 20.95
DOI: https://doi.org/10.1090/S0002-9939-1968-0223482-9
MathSciNet review: 0223482
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Bol, Gewebe und Gruppen, Math. Ann. 114 (1937), 414-431. MR 1513147
  • [2] D. A. Robinson, Bol loops, Ph.D. Thesis, Univ. of Wisconsin, Madison, 1964.
  • [3] -, Bol loops, Trans. Amer. Math. Soc. 123 (1966), 341-354. MR 0194545 (33:2755)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.95

Retrieve articles in all journals with MSC: 20.95


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0223482-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society